# SDR IPXA2014020381757

- Difficulty date: January 27, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082549
- Condition: Cracked
- Location: Bs 474 Lbl 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C,  RCB AREA COMPOSITE FLOOR PANEL BROKEN AT CORNER, BS 474, LBL 58.     REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FLOOR PANEL IAW EO MD11-5320-27386-C AND M-5320-38342-B.
